RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dmitriev, D Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:61
Abstract pages:324
Full texts:65
References:49
E-mail:

http://www.mathnet.ru/eng/person112772
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. V. Gasnikov, D. Yu. Dmitriev, “On efficient randomized algorithms for finding the PageRank vector”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015),  355–371  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:3 (2015), 349–365  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021